# SDR 9711075530

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- System (JASC): 2330 · Entertainment System
- Part: Vidio Monitor
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW NOTICED ELECTRICAL ODOR NEAR DOOR 2L.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEACTIVATED VIDEO MONITOR SYSTEM AND DEFERRED FOR FURTHER HUGHES AVICOM REVIEW.  SPECIFIC PART CAUSING PROBLEM PENDING FURTHER INVESTIGATION.
